# SDR WX0A070332

- Difficulty date: June 18, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 1022 L28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE CORRODED BEYOND LIMITS AT FRAME 1022 LONGERON 29L TO 28L, ADDRESSED AS REQUIRED.
